# SDR AWXA200200923

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 14,067 hours, 5,399 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 19 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING P-08 CHECK THE EMERGENCY ESCAPE PATH  LIGHT AT SEAT ROW 19 L/H WAS FOUND INOPERATIVE. MAINTENANCE  REPAIRED BROKEN SPLICE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 L/H IAW ESPM 20-25-21; OPS CHECK OF EMERGENCY CABIN LIGHTING WAS GOOD.
